# SDR 2007UALA00978

- Difficulty date: April 1, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Aircraft time: 56,028 hours, 19,352 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 20131A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS - THE FOLLOWING ARE INOP:  EXIT DOOR 2R, SEAT ROWS 2 AND 3 AND STOW BIN LIGHT AFT OF 3AB.  REMOVED AND REPLACED LAMPS, OPS CHECK GOOD.
